MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-4-2-MVI-3
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
T was reported that the web embolization device was used to treat a patient with an anterior communicating artery (acom) aneurysm.When the physician attempted to advance into the microcatheter, the 4x2 web device would not fit through the hub of the microcatheter.A second microcatheter was used without success.The physician then used a 4.5x2 web device, which advanced fine through the microcatheter; however, it was too large for the aneurysm and had to be removed.Since no other 4x2 web was available on the shelf, the procedure was re-scheduled for the next day and was successfully completed using a new 4x2 web device.The patient outcome described as "great.".
 
Additional Manufacturer Narrative
The device was reported available for return but has not yet been received.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d10 (date device returned), h6, h11 (device evaluation conclusion).No additional clinical event information was received.Investigation conclusion: the investigation of the returned web system found the pusher hypotube kinked at the middle section and the web implant wires twisted at the proximal side.Furthermore, the device could not be advanced into the returned via microcatheter or an in-house via microcatheter due to the twisted implant wires during the investigation, which is consistent with the alleged product issue.The physical evaluation of the device could not identify the conditions or circumstances that led to the pusher kink and the twisted implant wires, but the damage is consistent with the device experiencing forces exceeding the pusher and implant's yield strength.The investigation did not find and any damage or other anomaly on the returned microcatheter that would have caused or contributed to the reported complaint.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22508923
Report Number2032493-2025-90322
Device Sequence Number9265404
Product Code OPR
UDI-Device Identifier00842429110812
UDI-Public(01)00842429110812(11)241120(17)271031(10)0000775119
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberW5-4-2-MVI-3
Device Lot Number0000775119
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5X2 WEB EMBOLIZATION DEVICE (MVI).; VIA MICROCATHETER (X2) (MICROVENTION).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown